# SDR VNAA2020060299911

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 12,379 hours, 11,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB BEHIND FS 280 BULKHEAD, FOUND TO BE CORRODED DURING ACCOMPLISHMENT OF ACCESS FOR 280 STRUCTURAL REPAIR.  WEB REPAIRED.
